# SDR R61A20090005

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000021
- Aircraft time: 12,576 hours, 8,915 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 9171A003801
- Condition: Pinched
- Location: Rt Mlg
- Part time: 12,576 hours, 8,915 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL CREW REPORTED WHEN GEAR EXTENDED, RECEIVED NOSE LEFT MAIN DOWN AND LOCKED.  RIGHT MAIN UNLOCKED INDICATION.  CREW DECLARED EMERGENCY.  PER QRH CREW CYCLED GEAR AND RECEIVED ALL DOWN AND LOCKED INDICATION.  LANDED WITHOUT INCIDENT, TAXIED TO GATE.  MAINT CALLED OUT AND FOUND RIGHT MAIN GEAR DOWNLOCK HARNESS PINCHED.  REPLACED PER AMM.  AC TEST FLOWN AND WAS SATISFACTORY.  AC PUT BACK INTO SERVICE.
